MathSciNet Relay Station
MathSciNet bibliographic data
MR1215999 11J82
Bombieri, Enrico Effective Diophantine approximation on ${\bf G}\sb m$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), no. 1, 61–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement